# SDR 07FDEA03093

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK IS CORRODED AT STA 1090, RBL 24 BLENDED CORROSION.  ORIGINAL "T" .090", REMOVED .025" OUT OF LIMITS REF SRM 51-10-1 PG 15.  FABRICATED REPLACEMENT SEAT TRACK, FABRICATED SPLICE REPAIR PARTS, TREATED AND PRIMED SEAT TRACK AND REPAIR PARTS.  INSTALLED SEAT TRACK  AND REPAIR PARTS REF SRM 53-10-5 FIG 1.  INSTALLED 3  U- CHANNELS REF SRM 51-30-2, THIS IS CLASSIFIED AS A MAJOR REPAIR.
